MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012622-29
Medical Device Problem Codes Off-Label Use (1494); Material Rupture (1546); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported the procedure was to treat a lesion in the left vertebral artery.It should be noted that the omnilink elite instructions for use (ifu) states: the omnilink elite stent system is indicated for the treatment of atherosclerotic iliac artery lesions with reference vessel diameters of = 5.0 mm and = 11.0 mm, and lesion lengths up to 50 mm.It is unknown if the ifu deviation directly caused or contributed to the reported event.Based on the information provided, a definitive cause for the reported issue could not be determined; however, the reported treatment appears to be related to operational context of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6 medical device problem code: 1494 - incorrect anatomy.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the left vertebral artery.The 6.0x29mm otw omnilink elite stent delivery system (sds) was advanced to the target lesion; however during the first inflation to 11 atmospheres, the balloon lost pressure and could not be re-inflated.A non-abbott balloon catheter was used to post dilate and ensure the stent was apposed to the vessel wall.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22307669
Report Number2024168-2025-06396
Device Sequence Number8705563
Product Code NIO
UDI-Device Identifier08717648179198
UDI-Public(01)08717648179198(17)270630(10)4011941
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012622-29
Device Catalogue Number1012622-29
Device Lot Number4011941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown